Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

The whites of eyes are red, heavy and tired. Any suggestions ?

Hi Dr. Christensen, For the last 2 years I have noticed the whites of my eyes are always red. They feel heavy and tired. It doesn t matter what time of year, day, or if I am overtired or not. I do use eye drops of various brands usually the Visine generic brands, the ones listed to get the red out every morning. I don t wear glasses and am very healthy. I did switch makeup, facial wash, and lotion a year and a half ago (AVON). But really think I had this before. Any suggestions? Thanks for your time. AAAA
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Ophthalmologist 's  Response

You are suffering from allergic conjunctivitis and possibly some refractive error. You should get your vision checked up and refraction done. If you have some minor refractive error, you should use glasses. Use of mild steroid eye drops for about a week will help in confirming the diagnosis. These steroid drops should be tapered off over a period of 3-4 weeks and subsequently you can use some NSAID eye drops with some lubricating eye drops 3-4 times day for about a month.

Also, thoroughly wash your eye with plain cold water 3-4 times a day.

Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor